# SDR IPXA11566133

- Difficulty date: April 20, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N61191
- Condition: Split
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, F
- Precautionary procedure: H

## Discrepancy

LOST LT HYD SYS PSI.  T/S SYS FOUND LT MLG DOWN LOCK ACTUATOR RETURN LINE SPLIT. R & R LINE W/REF TO IPC 32-32-51-15 AND AMM 32-11-12-4.
